# SDR 7EMA201407310001

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N424EM
- Make and model: Beech C90A
- Aircraft serial: LJ1351
- Aircraft time: 13,224 hours, 23,097 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 130909B155
- Condition: Damaged
- Location: Lt Mlg
- Part time: 1,338 hours, 1,978 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING THE 1000 CYCLE LG ACTUATOR CLEVIS INSPECTION THE LT MAIN GEAR ACTUATOR CLEVIS WAS FOUND EXCESSIVELY ELONGATED & THE RETENTION BOLT SEVERELY NOTCHED.  DRAG BRACE & BOLT WERE REPLACED.
